# SDR N6WA2024101501

- Difficulty date: October 14, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N543GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10256
- Aircraft time: 42,813 hours, 31,046 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT DOOR PLACARD ON INCORRECT SIDE OF EXIT. INSTALLED OVERWING EXIT DOOR IN PROPER LOCATION IAW CRJ 550 AMM 52-21-00.
